reverse t3

Hi I've not posted for a while cause i have been quietly waiting out my 14 weeks of t3 therapy, hopefully to clear the rt3 i think i have. Generally i have i been feeling good and other have noticed the difference in me , my brain fogs been etc but yesterday i got to the 12 week mark and lately I've been feeling funny not good at all, i have weak legs like i feel like i can not stand on them ect and feeling really weird does any 1 know what its like to clear this rt3??? my heart rate was about 85 yesterday. i was taking 50 mg in the morning 25 in the afternoon and 25 in the evening i've cut it down now like i only had 25 this morning am i starting to clear do you think??

3 Replies

oldestnewest
  • > ... what its like to clear this rt3?

    On another forum a patient told "clearing" meant suddenly double or fourfold effect of Lio. Must rapidly decrease the doses!

    This male patient needed six weeks and three days for this. Depends on how fast (=how big a dose) you try

  • Its like i'm feeling hot and cold and just really weak also i was doing great on the t3 perhaps it is the start of my body clearing it.

  • Is a heart rate of 85 unusually fast for you? It is still well within the normal range.

    About three years ago, I took high doses of T3 to clear very high reverse T3. (I'd had it tested, I knew it was way over the range.) The weakness in the legs that you have is what I got when I was on too little T3 at the start of the process. I could barely stand. It went away when I increased my dose.

    During the time I did this I briefly got up to a dose of 200mcg T3 per day, although I did reduce again to 150mcg per day. I seemed to be completely insensitive to these massive doses, although they did get rid of the chest pain I'd had for a long time.

    When I got the "clearing effect" it was dramatic. My heart rate went up a huge amount, although I don't remember if I measured it or had the means to measure it. I sweated a lot. I was anxious, jittery. I would have said I was very feverish. In my opinion, what was happening to me was unmistakable, there was no doubt at all that I had the symptoms described as "clearing". It took about 6 - 8 weeks to happen.

    Since going through that process I've just described I only need very modest doses of T3 now, which I'm happy about because it saves me a ton of money. But looking back on what I did I think I must have been insane. I was a complete newbie to thyroid problems and was dreadfully ill from some other health-related issues I had. At the time I didn't care very much whether I lived or died. I wouldn't recommend what I did to anyone else.

    I wonder if you have a different problem. Perhaps your issue is not high reverse T3. Perhaps you have Thyroid Hormone Resistance and will continue to need high doses.

    Another experiment you might want to try is changing the pattern of your dosing without changing the dose. People on high doses often do best on one dose per day. Although if you tried this you should build up to it carefully.

    If reducing your dose makes you feel worse then perhaps you should be increasing your dose a small amount instead. But this is something for you to decide for yourself based on your own symptoms. Nobody else can take these risks for you.

You may also like...